Best methods of interpolation for certain classes of differentiable functions
Matematičeskie zametki, Tome 17 (1975) no. 4, pp. 511-524
Cet article a éte moissonné depuis la source Math-Net.Ru
For the class $W^{(r)}L_q(M;a,b)$, $1\le q\le\infty$, we construct the best method of approximation of the functional $f(x)$, $x\in[a,b]$, among all the methods using only information about the values of $f^{(k)}(k=0,1,\dots,r-1;i=1,2,\dots,N)$.
@article{MZM_1975_17_4_a2,
author = {B. D. Boyanov},
title = {Best methods of interpolation for certain classes of differentiable functions},
journal = {Matemati\v{c}eskie zametki},
pages = {511--524},
year = {1975},
volume = {17},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1975_17_4_a2/}
}
B. D. Boyanov. Best methods of interpolation for certain classes of differentiable functions. Matematičeskie zametki, Tome 17 (1975) no. 4, pp. 511-524. http://geodesic.mathdoc.fr/item/MZM_1975_17_4_a2/